# SDR 20000428AP011

- Difficulty date: March 4, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 610 MSP-SEA - NR 3 GROUND FAULT FIRE LIGHT ILLUMINATED IN FLIGHT.  REPOSITIONED NR 3 ENGINE FIRE LOOP.  (M)
